Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: cystic acne on back and shoulders

  1. #1

    Default cystic acne on back and shoulders

    Getting horribly painful acne on back and shoulders constantly while on test e 500/wk and anavar 50mg/ed. None on face and this stuff has some nasty shit come out of it when these are close enough to the skin surface to pop and relieve pressure. Anyone else dealt with this before and what can i do ? Almost forgot this actually started while on pct of clommid and tamoxifin of my last cycle and hasnt stopped and now on a new cycle 5 months later

  2. #2
    Join Date
    Apr 2010
    Location
    Where women glow and men chunder
    Posts
    16,216

    Default

    Probably should have waited till it cleared up before starting another cycle........ If you have had this off cycle after pct, then I hate to break it to you but I think your liver is waaaay stressed!!!!!
    One of the first symptoms of a stressed liver is mood swings, then comes the acne. Your liver is too stressed (possibly damaged) to do its job, ie cleaning your blood and removing toxins etc etc, therefore your breaking out. PCT and AI meds are MORE harmful to the liver than AAS are.
    You can try all the skin scrubs and shit but thats only treating the symptom, not the cause. Get onto milky thistle and especially beetroot juice (your gonna need a juicer and fresh beetroot) and they should help a lot.
    Dont do another cycle until you have this sorted. Get a liver function test as well as full bloodwork etc. Let your liver recover before putting it thru another session.
    And drink at least 1 gallon a day of fresh clean water.

  3. #3
    Join Date
    Apr 2010
    Location
    USA
    Posts
    4,867

    Default

    Quote Originally Posted by dannothemanno View Post
    Probably should have waited till it cleared up before starting another cycle........ If you have had this off cycle after pct, then I hate to break it to you but I think your liver is waaaay stressed!!!!!
    One of the first symptoms of a stressed liver is mood swings, then comes the acne. Your liver is too stressed (possibly damaged) to do its job, ie cleaning your blood and removing toxins etc etc, therefore your breaking out. PCT and AI meds are MORE harmful to the liver than AAS are. You can try all the skin scrubs and shit but thats only treating the symptom, not the cause. Get onto milky thistle and especially beetroot juice (your gonna need a juicer and fresh beetroot) and they should help a lot.
    Dont do another cycle until you have this sorted. Get a liver function test as well as full bloodwork etc. Let your liver recover before putting it thru another session.
    And drink at least 1 gallon a day of fresh clean water.
    I'm no doc, but I couldn't agree more. Incuding Nolvadex and Clomid.

  4. #4
    Join Date
    Mar 2010
    Location
    East Texas, USA
    Posts
    2,187

    Default

    AIs and SERMs can be pretty harsh.

    Trust me, letro can jack UP your lipid profile.
    All posts are 100% hypothetical role-play based on a fictional character named "Tyler3295".

  5. #5
    Join Date
    Feb 2010
    Location
    In the Florida Woods, USA
    Posts
    28,481

    Default

    Danno loves his beet root juice.
    I usualyy don't get acne during pct and only on my back.
    The information given is for entertainment purposes only. I do not use steroids nor condone their use. I am not a trained health professional and therefore any answer given is strictly an intellectual exercise, not advice on how to use steroids.
    Muscle Forged In Pain!

  6. #6
    Join Date
    Mar 2010
    Location
    East Texas, USA
    Posts
    2,187

    Default

    Quote Originally Posted by Bufbiker View Post
    Danno loves his beet root juice.
    I usualyy don't get acne during pct and only on my back.
    I don't get acne on PCT either. Mine actually CLEARS up on PCT.

    I get it hella bad ON cycle though..
    All posts are 100% hypothetical role-play based on a fictional character named "Tyler3295".

  7. #7

    Default

    Wow thanks for the heads up on the liver , i knew it was putting in some work with the very colorful urine but had no idea it was this bad... I guess i thought i was ok since i wasnt taking dbol or ad50 which i knew to be more carefull with... Ill be getting in to see the doc soon

  8. #8

    Default

    Colorful Urine? Yeah, definitely get that liver checked out before anything bad happens.

  9. #9
    Join Date
    Mar 2010
    Location
    Canada
    Posts
    5,264

    Default

    When I do anavar, and winny together my Urine is bright yellow, all day.
    Make sure you take some stuff like:

    Livecare52, liver care, milk thistle, beet root etc. This will HELP your liver, but not fix what your doing. Do you drink? anything even a glass of wine while on cycle. Your liver is already taking a shit kicking let alone any booze.

  10. #10

    Default

    I might drink every couple weeks if that ... And does anyone know where i can buy beetroot juice in the states ? Seen it on some websites i could order but if somewhere like trader joes carries it ill just go there

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •